# SDR C77A273714

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 5,200 hours, 3,155 cycles
- Engine: Ge CF348E5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021768403
- Condition: Corroded
- Location: Zone 100
- Part time: 5,200 hours, 3,155 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK NR1 INSP VISIT, FR17 CROSSFRAME 14 PN 170-21768-403. TEMPORARY REPAIR WAS ACCOMPLISHED IAW ETD2010-170/06961 AND COMPASS EO E175-53MR-040. PERMENANT REPAIR WILL BE ACCOMPLISHED AT NEXT BASIC CHECK WITH REPLACEMENT OF CROSSFRAME 14.
